Q. Have taken Flagyl for Bacterial Vaginosis, Still have some itching. Why?

Answered by
Dr. Purushottam Sah
and medically reviewed by iCliniq medical review team.
Published on May 18, 2018

Hi doctor,

I am a 35 year old female. I had vaginal discharge. When I took Flagyl for BV, it cleared. So, I do not think it as an STI. Am I right?

Dr. Purushottam Sah

Andrology Infertility Obstetrics And Gynaecology Sexology
#

Hi,

Welcome to icliniq.com.

  • Bacterial vaginosis can occur with or without intercourse and is not considered as STI (sexually transmitted infection).

For further information consult an obstetrician and gynaecologist online --> https://www.icliniq.com/ask-a-doctor-online/obstetrician-and-gynaecologist


Was this answer helpful?

 | 

Hi doctor,

The odor and discharge have cleared, but I still have some itching. Can this be a side effect of Flagyl? I have been out of mind with worry as it may be herpes because there is a little bit of redness.

Dr. Purushottam Sah

Andrology Infertility Obstetrics And Gynaecology Sexology
#

Hi,

Welcome back to icliniq.com.

  • Finish the course of Flagyl for five to seven days. Do not use any douche.
  • I suggest you take probiotics and apply antifungal cream as sometimes super imposed infection occurs.
  • If you do not get better, then will need a medical check.

For further information consult an obstetrician and gynaecologist online --> https://www.icliniq.com/ask-a-doctor-online/obstetrician-and-gynaecologist


Was this answer helpful?

 | 

Also Read Answers From:

Comprehensive Medical Second Opinion.Submit your Case

Related Questions & Answers


What are the preventive measures in case of slippage or breakage of condoms?

Query: Hi doctor, I am a 37 year old heterosexual male. I am HIV negative with no known STD. I always have safe sex. I always have very safe sex with girls who are not sex workers. But may have casual sex with others. Generally, I would imagine that they too would be practicing safe sex with their regul...  Read Full »

Please suggest treatment for candidal balanitis.

Query: Hi, I am suffering from balanitis since last month. I am using an antifungal cream (candid B) to avoid it. Till the time I use antifungal cream all rashes/infection disapper, but once I stop applying the cream all symptoms start again.  Sympoms are: Red skin around head of penis and itchiness aft...  Read Full »

Why am I having sharp pain in my vagina when I pee?

Query: Hi doctor, I am 16 years old female. I urge to pee quite often. I have a sharp pain in my vagina when I pee. I have the urge to pee frequently. But when I go to the toilet, I do not have the urge to pee. Is this due to UTI or STD?  Read Full »

Popular

Popular

Ask your health query to a doctor online?

Ask an Obstetrician & Gynaecologist Now

* guaranteed answer within 4 hours.
Enter Your Health Query
You can upload files and images in the next step.

Fee:  

 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.